# SDR CALA2015011992999

- Difficulty date: January 18, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 61,280 hours, 7,038 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXTERIOR EMER LIGHT POWER PACK INOPERATIVE.  REPLACED THE DOOR 3R EMER LIGHT POWER PACK.  TEST PASSED IAW AMM 33-51-04 REV 71.
